# SDR DALA1130669866

- Difficulty date: April 22, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 256 TO 275 LBL 20 FLOOR SUPPORT HAS CORROSION SIZE 1" X 1" ORG MAT .094 REMOVED .010 REMANING.084 FLOOR SUPPORT OUT OF LIMITS REMOVED FLOOR SUPPORT IAW  DC9 SRM 51-30-2 RECEIVED MAT.  FABRICATED, LOCATED DRILLED, DEBURRED, TREATED & PRIMED, INSTALLED IAW DC9 SRM 51-10-4, 51-10-3, 51-30-2, 51-30-5.
